# SDR UPS05844017

- Difficulty date: February 19, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 56431174
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, VERTICAL WEB CRACKED IN LT FLAP COVE FWD OF, AND BELOW XW3 FLAP HINGE FITTING.  STOP DRILLED CRACK.  NDT VERIFIED.  FAB REPAIR DOUBLER FROM SHT7075T6-.071.  TREAT, PRIME, INSTALL REPAIR REF DWG5643117, NDT/SPM06-10-01.001, SRM 53-2-0 FIG 1D, 51-1-8, 51-1-21, 51-1-20D.
